Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Partial differential operators on $L^p \left( {E^n } \right)$


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 75 (1969), 548-549
DOI: https://doi.org/10.1090/S0002-9904-1969-12238-X
MathSciNet review: 0254669
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12238-X